MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063901040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Date of Event 02/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Note: this report pertains to one of three devices that were used in the same procedure.It was reported to boston scientific corporation that a zero tip basket, flexiva pulse laser fibers, and a dual lumen ureteral catheter were used in the left kidney during a lithotripsy procedure performed on (b)(6) 2022.On (b)(6) 2022, the patient experienced pyelitis and cystitis.The patient took percocet 5-325mg for the pyelitis until (b)(6) 2022.For cystitis, the patient took cephalexin 500mg and was stopped on (b)(6) 2022.
 
Additional Manufacturer Narrative
Initial reporter address: (b)(6).The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Patient code (b)(4).Impact code (b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.

Brand Name
ZERO TIP
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15199387
Report Number3005099803-2022-04467
Device Sequence Number19373708
Product Code FFL
UDI-Device Identifier08714729469636
UDI-Public08714729469636
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0063901040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date08/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale
Patient Weight64 KG